Alert archive / Alabama / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 98, NWS Mobile, AL

July 7, 2007Crenshaw County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jul 7, 2007, 5:02 PM CDT for Crenshaw County, Alabama. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2007, 5:02 PM CDT (22:02 UTC)
Expired
Jul 7, 2007, 5:30 PM CDT
In force
28 min
Issued by
NWS Mobile, AL
Area
Counties, with a storm outline in the text

County Crenshaw County, AL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.0 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2007-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 145 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2007-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
145 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
622 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMOB 072202
SVRMOB
ALC041-072230-
/O.NEW.KMOB.SV.W.0098.070707T2202Z-070707T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
502 PM CDT SAT JUL 7 2007

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CRENSHAW COUNTY IN SOUTH CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF LUVERNE...

* UNTIL 530 PM CDT

* AT 459 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR PETREY...OR ABOUT 10 MILES
  NORTH OF LUVERNE...AND MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY.

LAT...LON 3206 8637 3170 8633 3172 8615 3197 8618
      3198 8630 3206 8630

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 4:00 PM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, Jul 7, 4:00 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
400 PM CDT SAT JUL 7 2007

.SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...LOW PRESSURE MOVING
EAST ACROSS CENTRAL PORTIONS OF MISSISSIPPI AND ALABAMA THIS
AFTERNOON WITH A TRAILING TROF ACROSS SOUTHERN PARTS OF THE STATES.
WITH THIS A BROKEN LINE OF SHRA/TSRA A FEW STRONG STORMS HAVE BEEN
NOTED...BUT WITH THE CASE OF ONLY AN ISOLATED SVR EVENT OVER CHOCTAW
COUNTY...NO SEVERE WEATHER/DAMAGE HAS BEEN REPORTED AT THIS TIME.
THIS CONVECTION WILL CONTINUE INTO THE EARLY EVENING THEN BEGIN TO
DIMINISH WITH DIURNAL TRENDS AS PAST COUPLE OF DAYS. FOR SUNDAY
THROUGH MONDAY NIGHT...STILL LOOKING AT A DIURNAL TREND OF LOW END
SCATTERED POPS...MAINLY IN THE AFTERNOON/EVENING HOURS...WITH SOME
SUPPORT FROM A SERIES OF MID LEVEL DISTURBANCES EJECTING EASTWARD
OUT OF A WEAKNESS/SHEAR AXIS OVER TEXAS AND A STALLED FRONTAL ZONE
REMAINS DRAPED FROM THE CAROLINAS WESTWARD ACROSS ALABAMA...
MISSISSIPPI...AND ON BACK INTO SOUTHERN TEXAS.

TODAYS WET MICROBURST RISK IS MODERATE. /12

&&

.LONG TERM (TUESDAY THROUGH THROUGH NEXT SATURDAY)...DID NOT MAKE
ANY CHANGES TO PREVIOUS EXTENDED PACKAGE AS CURRENT WEATHER...ONLY
ISOLATED SVR OCCURRING/EXPECTED...KEEPING US BUSY THIS AFTERNOON AS
LINE OF TSTMS MOVING WEST TO EAST ACROSS THE FCST AREA.  FOR THE
MOST PART PATTERN IN CURRENT MODEL DATA LOOKING SIMILAR TO PREVIOUS
WITH WEAK SFC BOUNDARY LINGERING JUST NORTH OF THE FCST AREA AND A
HIGH PRESSURE RIDGE CONTINUES OVER THE GULF OF MEXICO. /12

&&

.MARINE...A LIGHT TO MODERATE WEST TO SOUTHWESTERLY WIND FLOW WILL
CONTINUE OVER THE COASTAL WATERS THROUGH SUNDAY AS AN AREA OF LOW
PRESSURE MOVES EAST ACROSS THE SOUTHERN STATES AND WEAKENS. LIGHT
WINDS WILL BECOME MORE SOUTHERLY DURING THE EARLY AND MIDDLE PART OF
NEXT WEEK. LITTLE CHANGE IN SEAS EXPECTED THROUGH MOST OF THE
PERIOD...WITH SCATTERED SHOWERS AND THUNDERSTORMS. /12

&&

.FIRE WEATHER...A WEAK AREA OF LOW PRESSURE WILL CONTINUE TO MOVE
EAST ACROSS NORTHERN MISSISSIPPI AND ALABAMA THIS EVENING...WITH
SCATTERED SHOWERS AND THUNDERSTORMS CONTINUING ACROSS THE REGION
THROUGH THE EVENING HOURS. SCATTERED SHOWERS AND THUNDERSTORMS WILL
CONTINUE SUNDAY THROUGH MONDAY AS THE LOW LIFTS NORTHEAST AND
WEAKENS...BUT A WEAK TROUGH OF LOW PRESSURE CONTINUES ACROSS THE
AREA. RH VALUES REMAIN ABOVE CRITICAL LEVELS. /12

&&

.PRELIMINARY POINT TEMPS/POPS...
.PRELIMINARY POINT TEMPS/POPS...
MOBILE      74  92  75  93 /  30  20  20  30
PENSACOLA   75  91  75  90 /  30  30  20  30
DESTIN      78  86  78  87 /  40  30  20  30
EVERGREEN   71  88  71  91 /  50  40  20  30
WAYNESBORO  71  94  70  85 /  40  20  20  40
CAMDEN      71  89  71  93 /  50  40  20  30

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&

12/SHEPHERD
Hazardous weather outlook, Jul 7, 12:27 PM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
1227 PM CDT SAT JUL 7 2007

ALZ051>062-FLZ001-MSZ067-075-076-078-079-081730-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-
WAYNE-PERRY-GREENE-STONE-GEORGE-
1227 PM CDT SAT JUL 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...THIS AFTERNOON

A SQUALL LINE AHEAD OF A PASSING FRONT WILL PASS MAINLY THROUGH THE
INLAND PARTS OF THE REGION THIS AFTERNOON. INCREASING INSTABILITY
WILL BRING SHOWERS AND THUNDERSTORMS WHICH WILL BECOME NUMEROUS OVER
THE INTERIOR TODAY AND SCATTERED CLOSE TO THE COAST. A FEW STRONG
STORMS POSSIBLE WITH BRIEF GUSTY WINDS OF 40 TO 50 MPH...SMALL
HAIL...FREQUENT LIGHTNING AND LOCALIZED HEAVY RAINS OF 2 TO 4 INCHES
TOTAL.

THE RISK OF SEVERE WEATHER IS SLIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED TO SCATTERED THUNDERSTORMS. SLIGHTLY MORE PROBABLE DURING THE DAY...
DECREASING EACH NIGHT. BRIEF STRONG WIND GUSTS...FREQUENT CLOUD TO
GROUND LIGHTNING AND LOCALLY HEAVY RAINS IN THE STRONGER STORMS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
NOT EXPECTED TO BE REQUIRED THROUGH TONIGHT.

ALZ063-064-FLZ002>006-081730-
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
1227 PM CDT SAT JUL 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON

A SQUALL LINE AHEAD OF A PASSING FRONT WILL PASS MAINLY THROUGH THE
INLAND PARTS OF THE REGION THIS AFTERNOON. INCREASING INSTABILITY
WILL BRING SHOWERS AND THUNDERSTORMS WHICH WILL BECOME SCATTERED
ALONG THE COAST TODAY ISOLATED STORMS BRINGING BRIEF GUSTY WINDS OF
30 TO 40 MPH...FREQUENT LIGHTNING AND LOCALIZED HEAVY RAINS OF 1 TO 3
INCHES TOTAL.

THE RISK OF SEVERE WEATHER IS SLIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED TO SCATTERED THUNDERSTORMS. SLIGHTLY MORE PROBABLE DURING THE DAY...
DECREASING EACH NIGHT. BRIEF STRONG WIND GUSTS...FREQUENT CLOUD TO
GROUND LIGHTNING AND LOCALLY HEAVY RAINS IN THE STRONGER STORMS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
NOT EXPECTED TO BE REQUIRED THROUGH TONIGHT.

GMZ630-650-655-670-675-081730-
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1227 PM CDT SAT JUL 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHERN GULF.

.DAY ONE...THIS AFTERNOON

A SQUALL LINE AHEAD OF A PASSING FRONT WILL PASS WELL NORTH THROUGH
THE INLAND PARTS OF THE REGION THIS AFTERNOON. INCREASING INSTABILITY WILL
BRING SHOWERS AND THUNDERSTORMS WHICH WILL BECOME SCATTERED ALONG THE
COAST TODAY ISOLATED STORMS BRINGING BRIEF GUSTY WINDS OF 30 TO 40
KNOTS... FREQUENT LIGHTNING AND LOCALIZED HEAVY RAINS BRINGING
VISIBILITY TO LESS THAN A MILE.

THE RISK OF GALE FORCE WIND GUSTS IS SLIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED TO SCATTERED THUNDERSTORMS. SLIGHTLY MORE PROBABLE DURING THE DAY...
DECREASING EACH NIGHT. BRIEF STRONG WIND GUSTS...FREQUENT CLOUD TO
GROUND LIGHTNING AND LOCALLY HEAVY RAINS IN THE STRONGER STORMS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
NOT EXPECTED TO BE REQUIRED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 7, 1:01 PM CDT, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
101 PM CDT SAT JUL 7 2007

ALZ051>055-061-MSZ067-075-076-078-079-071900-
UPPER
MOBILE-WASHINGTON-MONROE-CLARKE-WILCOX-CHOCTAW-GEORGE-STONE-PERRY-
GREENE-WAYNE-
INCLUDING THE CITIES OF...LEAKESVILLE...LUCEDALE...NEW AUGUSTA...
WIGGINS...CAMDEN...CHATOM AND GROVE HILL...
101 PM CDT SAT JUL 7 2007

...STRONG THUNDERSTORMS ARE BEING DETECTED OVER WASHINGTON...
MONROE...CLARKE...WILCOX...CHOCTAW...GEORGE...STONE...PERRY...
GREENE...WAYNE AND MOBILE COUNTIES...

AT 100 PM CDT NATIONAL WEATHER SERVICE RADAR SHOWED A LINE OF
THUNDERSTORMS FROM OPINE TO 4 MILES SOUTHEAST OF WHITES
CROSSING...AND MOVING EAST AT 35 TO 40 MPH.

THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
AVENT STATION...BASHI...CHATOM...LEAKESVILLE...SHAWNEE...
THOMASVILLE...SUNNY SOUTH AND VINEGAR BEND THROUGH 200 PM CDT.

THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...CLOUD TO
GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS
HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO THREE INCHES
IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER
AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO
WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE
CROSSING.
Special weather statement, Jul 7, 1:55 PM CDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
155 PM CDT SAT JUL 7 2007

ALZ060-071930-
COVINGTON-
155 PM CDT SAT JUL 7 2007

...A STRONG THUNDERSTORM OVER EASTERN COVINGTON COUNTY...

AT 147 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 6 MILES NORTH OF OPP OR 3 MILES EAST OF EODA. THE STORM
IS MOVING EAST AT 20 MPH.

THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...EXTREME EAST
CENTRAL COVINGTON COUNTY TO THE NORTHEAST OF OPP THROUGH 230 PM CDT.

THE PRIMARY THREATS FROM THIS STORM WILL BE SMALL HAIL...DANGEROUS
CLOUD TO GROUND LIGHTNING AND WIND GUSTS OF 40 TO 45 MPH...WHICH
COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE
STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Local storm report, Jul 7, 2:14 PM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
214 PM CDT SAT JUL 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1249 PM     TSTM WND DMG     ARARAT                  31.97N 88.15W
07/07/2007                   CHOCTAW            AL   EMERGENCY MNGR

            TREES DOWN IN ARARAT...POSSIBLE TORNADO. TREES ALSO DOWN
            IN MELVIN AND NEEDHAM.

&&

KIRKC
Special weather statement, Jul 7, 2:35 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
235 PM CDT SAT JUL 7 2007

ALZ061-063-MSZ079-072015-
LOWER MOBILE-UPPER MOBILE-GEORGE-
INCLUDING THE CITIES OF...DOWNTOWN MOBILE...
235 PM CDT SAT JUL 7 2007

...STRONG THUNDERSTORMS ARE BEING DETECTED OVER GEORGE AND MOBILE
COUNTIES...

AT 228 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF THUNDERSTORMS FROM 3 MILES NORTHEAST OF LOTT AND COLEMAN DAIRY
ROAD TO 6 MILES WEST OF TANNER WILLIAMS...AND MOVING SOUTHEAST AT 20
MPH.

THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
KUSHLA...SEMMES...I65 AND AL 158...SNOW AND TANNER WILLIAMS...
CHICKASAW...WHISTLER...UNIVERSITY OF SOUTH ALABAMA AND PRICHARD
THROUGH 315 PM CDT.

THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...CLOUD TO
GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS
HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL OF ONE TO TWO INCHES IN A SHORT
PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Jul 7, 3:23 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
323 PM CDT SAT JUL 7 2007

ALZ059-072100-
ESCAMBIA-
INCLUDING THE CITIES OF...BREWTON...
323 PM CDT SAT JUL 7 2007

...A STRONG THUNDERSTORM IS BEING DETECTED OVER ESCAMBIA COUNTY...

AT 321 PM CDT NATIONAL WEATHER SERVICE RADAR INDICATED A
THUNDERSTORM OVER ROBINSONVILLE...AND MOVING EAST AT 35 MPH.

THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
OSAKA...FOSHEE...POLLARD...KEEGO...EAST BREWTON AND BREWTON THROUGH
400 PM CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD
TO GROUND LIGHTNING... AND WIND GUSTS OF 40 TO 50 MPH...WHICH COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Jul 7, 3:50 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
350 PM CDT SAT JUL 7 2007

ALZ061-062-064-FLZ001-072115-
UPPER BALDWIN-LOWER BALDWIN-UPPER MOBILE-INLAND ESCAMBIA-
350 PM CDT SAT JUL 7 2007

...A STRONG THUNDERSTORM IS BEING DETECTED OVER BALDWIN...MOBILE AND
ESCAMBIA COUNTIES...

AT 346 PM CDT NATIONAL WEATHER SERVICE RADAR INDICATED A
THUNDERSTORM 3 MILES NORTH OF I10 NEAR BATTLESHIP PARK...MOVING EAST
AT 40 MPH.

THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
SPANISH FORT...MALBIS...STAPLETON...STEELWOOD AND GATESWOOD THROUGH
415 PM CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD
TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 12:47 PM CDTTornado WarningMOBChoctaw, Clarke43 min
Jul 7, 4:22 PM CDTSevere Thunderstorm WarningMOBButler, Crenshaw38 min
Jul 7, 4:48 PM CDTSevere Thunderstorm WarningMOBCrenshaw42 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.